ψ-type stability of reaction–diffusion neural networks with time-varying discrete delays and bounded distributed delays

Jie Hou, Yanli Huang, Erfu Yang

Research output: Contribution to journalArticle

2 Citations (Scopus)

Abstract

In this paper, the ψ-type stability and robust ψ-type stability for reaction–diffusion neural networks (RDNNs) with Dirichlet boundary conditions, time-varying discrete delays and bounded distributed delays are investigated, respectively. Firstly, we analyze the ψ-type stability and robust ψ-type stability of RDNNs with time-varying discrete delays by means of ψ-type functions combined with some inequality techniques, and put forward several ψ-type stability criteria for the considered networks. Additionally, the models of RDNNs with bounded distributed delays are established and some sufficient conditions to guarantee the ψ-type stability and robust ψ-type stability are given. Lastly, two examples are provided to confirm the effectiveness of the derived results.

Original languageEnglish
Pages (from-to)281-293
Number of pages13
JournalNeurocomputing
Volume340
Early online date6 Mar 2019
DOIs
Publication statusPublished - 7 May 2019

Keywords

  • bounded distributed delays
  • reaction–diffusion neural networks
  • time-varying discrete delays
  • ψ-type stability

Fingerprint Dive into the research topics of 'ψ-type stability of reaction–diffusion neural networks with time-varying discrete delays and bounded distributed delays'. Together they form a unique fingerprint.

  • Cite this